National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Stability of compressive and undercompressive thin film travelling waves 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:12  Issue:3  Page:253-291  

BERTOZZI ANDREA L;   MÜNCH ANDREAS;   SHEARER MICHAEL;   ZUMBRUN KEVIN;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:48

文摘信息 获取全文 问图书馆员

2    
Deformation of an elastic substrate due to a resting sessile droplet 期刊论文

European Journal of Applied Mathematics   ISSN:0956-7925,0022-1120  Volume:29  Issue:2  Page:281-300  

Bardall Aaron;   Daniels Karen E;   Shearer Michael;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

3    
A survey in mathematics for industry: Mathematics of thermoacoustic tomography 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:19  Issue:2  Page:191-224  

Kuchment Peter;   Kunyansky Leonid;  

被引频次:194

文摘信息 问图书馆员

4    
Averaging of flows with capillary hysteresis in stochastic porous media 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:18  Issue:3  Page:389-415  

SCHWEIZER BEN;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:14

文摘信息 获取全文 问图书馆员

5    
Systematic derivation of a surface polarisation model for planar perovskite solar cells 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:3  Page:1-31  

COURTIER N.E;   FOSTER J.M;   O'KANE S.E.J;   WALKER A.B;   RICHARDSON G;  

被引频次:3

文摘信息 问图书馆员

6    
Well-posedness of a Cahn-Hilliard system modelling tumour growth with chemotaxis and active transport 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:28  Issue:2  Page:284-316  

Garcke Harald;   Lam Kei Fong;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:15

文摘信息 获取全文 问图书馆员

7    
Symmetry-invariant conservation laws of partial differential equations 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:29  Issue:1  Page:78-117  

Anco Stephen C;   Kara Abdul H;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

8    
Linear Rayleigh–Bénard stability of a transversely isotropic fluid 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:1-23  

HOLLOWAY C.R;   SMITH D.J;   DYSON R.J;  

被引频次:1

文摘信息 问图书馆员

9    
Numerical analysis of history-dependent variational-hemivariational inequalities with applications to contact problems 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:26  Issue:4  Page:427-452  

Sofonea Mircea;   Han Weimin;   Migórski Stanisław;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:21

文摘信息 获取全文 问图书馆员

10    
A backward Monte Carlo approach to exotic option pricing 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:29  Issue:1  Page:146-187  

Bormetti G;   Callegaro G;   Livieri G;   Pallavicini A;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

11    
Interpolation of matrices and matrix-valued densities: The unbalanced case 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:3  Page:1-23  

CHEN YONGXIN;   GEORGIOU TRYPHON T;   TANNENBAUM ALLEN;  

被引频次:1

文摘信息 问图书馆员

12    
Heterogeneity and strong competition in ecology 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:1-25  

HUTRIDURGA H;   VENKATARAMAN C;  

被引频次:0

文摘信息 问图书馆员

13    
Periodic travelling interfacial hydroelastic waves with or without mass II: Multiple bifurcations and ripples 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:1-35  

AKERS BENJAMIN F;   AMBROSE DAVID M;   SULON DAVID W;  

被引频次:0

文摘信息 问图书馆员

14    
Allen–Cahn equation with strong irreversibility 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:1-49  

AKAGI GORO;   EFENDIEV MESSOUD;  

被引频次:0

文摘信息 问图书馆员

15    
On the mean field approximation of a stochastic model of tumour-induced angiogenesis 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:1-40  

CAPASSO V;   FLANDOLI F;  

被引频次:0

文摘信息 问图书馆员

16    
Refined stability thresholds for localized spot patterns for the Brusselator model in 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:30  Issue:4  Page:791-828  

Chang Y;   Tzou J.C;   Ward M.J;   Wei J.C;  

问图书馆员

17    
Refined stability thresholds for localized spot patterns for the Brusselator model in R-2 期刊论文

EUROPEAN JOURNAL OF APPLIED MATHEMATICS     ISSN:0956-7925  Volume:30  Issue:4  Page:791-828  

Chang Y;   Tzou JC;   Ward MJ;   Wei JC;  

被引频次:0

文摘信息 问图书馆员

18    
Spectral properties of the Neumann-Poincaré operator and cloaking by anomalous localized resonance for the elasto-static system 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:29  Issue:2  Page:189-225  

Ando Kazunori;   Ji Yong-Gwan;   Kang Hyeonbae;   Kim Kyoungsun;   Yu Sanghyeon;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

19    
Detection of core-periphery structure in networks using spectral methods and geodesic paths 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Volume:27  Issue:6  Page:846-887  

Cucuringu Mihai;   Rombach Puck;   Lee Sang Hoon;   Porter Mason A;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:15

文摘信息 获取全文 问图书馆员

20    
Scattering coefficients of inhomogeneous objects and their application in target classification in wave imaging 期刊论文

European Journal of Applied Mathematics     ISSN:0956-7925  Page:1-21  

BALDASSARI LORENZO;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×